Entry Lenz:1991:CCQ from tcs1990.bib

Last update: Wed Sep 26 02:11:46 MDT 2018                Valid HTML 4.0!

Index sections

Top | Symbols | Numbers | Math | A | B | C | D | E | F | G | H | I | J | K | L | M | N | O | P | Q | R | S | T | U | V | W | X | Y | Z

BibTeX entry

@Article{Lenz:1991:CCQ,
  author =       "K. Lenz and I. Wegener",
  title =        "The conjunctive complexity of quadratic {Boolean}
                 functions",
  journal =      j-THEOR-COMP-SCI,
  volume =       "81",
  number =       "2",
  pages =        "257--268",
  day =          "30",
  month =        apr,
  year =         "1991",
  CODEN =        "TCSCDI",
  ISSN =         "0304-3975 (print), 1879-2294 (electronic)",
  ISSN-L =       "0304-3975",
  bibdate =      "Sat Nov 22 13:24:22 MST 1997",
  bibsource =    "http://www.math.utah.edu/pub/tex/bib/tcs1990.bib",
  acknowledgement = ack-nhfb,
  classification = "C4210 (Formal logic); C4230 (Switching theory);
                 C4240 (Programming and algorithm theory)",
  corpsource =   "Lehrstuhl fur Theor. Inf. II, Dortmund Univ.,
                 Germany",
  fjournal =     "Theoretical Computer Science",
  journal-URL =  "http://www.sciencedirect.com/science/journal/03043975/",
  keywords =     "almost optimal circuits; Boolean functions;
                 computational complexity; conjunctive complexity;
                 disjunctions; monotone circuits; NP-complete
                 computation; polynomial time; quadratic Boolean
                 functions; quadratic monomials; single level
                 complexity",
  pubcountry =   "Netherlands",
  treatment =    "T Theoretical or Mathematical",
}

Related entries